# SDR DALA2018052303524

- Difficulty date: May 22, 2018
- Submitted: May 24, 2018
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 70,192 hours, 21,975 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Panel
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY SHEAR DECK HAS CORROSION STA 1715-1719 RBL4-44. REPAIRED IAW SRM53-60-51-R17, PG 203 AND PRI ER/A 564981-14 REV A AND ER/A 564981-14 REV ORIGINAL.
